| Catalog Number |
MP9220-C |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxplus extension set was damaged.The following information was received by the initial reporter with the following verbatim it was reported by customer that it was leaking from the trifurcate that was directly connected to the port extension tubing and that the hub of the male connector was cracked.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.